IMECH-IR  > 流固耦合系统力学重点实验室
Well-posedness of axisymmetric nonlinear surface waves on a ferrofluid jet
Wang Z(王展); Yang JQ(杨佳琪)
Corresponding AuthorWang, Zhan(zwang@imech.ac.cn)
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
2019-10-15
Volume267Issue:9Pages:5290-5317
ISSN0022-0396
AbstractWe consider free surface waves propagating on a ferrofluid jet under a radial magnetic field. The waves investigated are axisymmetric solutions of the Euler equations, formulated in cylindrical coordinates, for an incompressible and inviscid ferrofluid flowing irrotationally, which satisfy the generalized Young-Laplace equation with magnetic stresses included and the kinematic condition on the free surface. The main objective of the present study is to solve a basic question on the theoretical side, i.e. the local well-posedness issue. We establish local existence and uniqueness of solutions for the initial value problem in Sobolev spaces, which are achieved based on analyses of the radially symmetric Dirichlet-Neumann operator and energy method. (C) 2019 Elsevier Inc. All rights reserved.
KeywordFerrofluids Local well-posedness Axisymmetric
DOI10.1016/j.jde.2019.05.030
Indexed BySCI
Language英语
WOS IDWOS:000480416600010
WOS KeywordSOBOLEV SPACES ; TENSION LIMIT ; WATER-WAVES ; MOTION
WOS Research AreaMathematics
WOS SubjectMathematics
Funding ProjectKey Research Program of Frontier Sciences of CAS[QYZDBSSW-SYS015] ; Strategic Priority Research Program of the Chinese Academy of Sciences[XDB22040203] ; CAS Center for Excellence in Complex System Mechanics
Funding OrganizationKey Research Program of Frontier Sciences of CAS ; Strategic Priority Research Program of the Chinese Academy of Sciences ; CAS Center for Excellence in Complex System Mechanics
Classification一类
Ranking1
Citation statistics
Document Type期刊论文
Identifierhttp://dspace.imech.ac.cn/handle/311007/79767
Collection流固耦合系统力学重点实验室
Recommended Citation
GB/T 7714
Wang Z,Yang JQ. Well-posedness of axisymmetric nonlinear surface waves on a ferrofluid jet[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2019,267(9):5290-5317.
APA 王展,&杨佳琪.(2019).Well-posedness of axisymmetric nonlinear surface waves on a ferrofluid jet.JOURNAL OF DIFFERENTIAL EQUATIONS,267(9),5290-5317.
MLA 王展,et al."Well-posedness of axisymmetric nonlinear surface waves on a ferrofluid jet".JOURNAL OF DIFFERENTIAL EQUATIONS 267.9(2019):5290-5317.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王展]'s Articles
[杨佳琪]'s Articles
Baidu academic
Similar articles in Baidu academic
[王展]'s Articles
[杨佳琪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王展]'s Articles
[杨佳琪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.